# SDR SWAA2023010989580

- Difficulty date: January 7, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 52,326 hours, 31,543 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Fwd Service Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD SERVICE DOOR SLIDE FELL OUT OF CASE<[01] REPACKED FWD SERVICE DOOR SLIDE INTO CASE AND INSTALLED ON FWD SERVICE DOOR PER AMM 25-66-01
